MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 2822789, 02-010-03-0335, logic cr femoral cem, right, sz 3.5; 5404146, 02-012-45-3535, lgc tibial fit tray cem sz 3.5f / 3.5t; 6038382, 200-02-41, three peg patella 41mm; 5279765, 201-78-15, holding pin mini sharp point 4 pk; 5284137, 201-78-81, 3 trocar, mod.Hex 2pk; 5284161, 201-78-81, 3 trocar, mod.Hex 2pk; 5284175, 201-78-81, 3 trocar, mod.Hex 2pk; 323871, 203-96-40, (11-3661) stryker sys 6 90x25x1.27; 332364, 203-96-42, (11-3671) stryker sys 6 90x13/21x1.19; s018337, 521-78-23, threaded pin size 2.3 collared; s018357, 521-78-23, threaded pin size 2.3 collared; s010942 521-78-36, threaded pin size 5.1 collarless.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 64 yo female patient, initial right knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2022, approximately 3 years 1 month post the initial procedure due to poly wear.The patient last known to be in stable condition.No other patient/medical information reported.The product is not returning as it was disposed of by the hospital.No further information.
 
Additional Manufacturer Narrative
H6: the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, instability, patient-related conditions, or any combination of these possibilities, which led to wear of the polyethylene component.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation and images/x-rays were unable to be obtained.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, h6 - health effect - clinical code, component code, type of investigation, h7 (remove erroneous entry from initial report), h9 (remove erroneous entry from initial report) and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from the result of malalignment between the femoral and tibial components, third body wear, instability, patient-related conditions, or any combination of these possibilities, which led to wear of the polyethylene component.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15790147
Report Number1038671-2022-01460
Device Sequence Number5501193
Product Code JWH
UDI-Device Identifier10885862159243
UDI-Public10885862159243
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Device Catalogue Number02-012-47-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer02/14/2023
04/22/2026
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date03/08/2023
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale